# SDR SWIA2019022645578

- Difficulty date: January 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 579-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED FROM FS 579 TO FS620. (C-CHECK) RO: 02/23/2019 REMOVED AND REPLACED CARGO DOOR SILL AT FS 579.000-FS620.00 IAW SRM.
